A note on radical and semisimple classes of topological rings

Márki, László and Mlitz, Rainer and Wiegandt, Richard: A note on radical and semisimple classes of topological rings. Acta scientiarum mathematicarum, (51) 1-2. pp. 145-151. (1987)

[img] Cikk, tanulmány, mű
math_051_fasc_001_002_145-151.pdf

Download (935kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1987
Volume: 51
Number: 1-2
Page Range: pp. 145-151
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 151. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15131

Actions (login required)

View Item View Item